Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 203, NWS Bismarck, ND

August 1, 2016Kidder County, Logan County, Stutsman County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Aug 1, 2016, 5:27 PM CDT for Kidder County, Logan County, Stutsman County, North Dakota. It was in force for 63 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 1, 2016, 5:27 PM CDT (22:27 UTC)
Expired
Aug 1, 2016, 6:30 PM CDT
In force
63 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Kidder County, ND, Logan County, ND, Stutsman County, ND

The radar

The Bismarck radar (KBIS), 134 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 1, 6:24 PM CDTTSTM WND GST 60Jamestown, NDDIME SIZE HAIL ALSO REPORTED WITH THE WIND. OTHER PUBLIC REPORT INDICATED PEA SIZE HAIL AND GETTING LARGER.
Aug 1, 6:35 PM CDTHAIL 11 Sse Jamestown, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 57 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 1, 3:19 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 10.5 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2016-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 248 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2016-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
248 J/kg
Mixed-layer CIN
-388 J/kg
Mixed-layer LCL
2111 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

502 
WUUS53 KBIS 012227
SVRBIS
NDC043-047-093-012330-
/O.NEW.KBIS.SV.W.0203.160801T2227Z-160801T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
527 PM CDT MON AUG 1 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL KIDDER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  CENTRAL STUTSMAN COUNTY IN SOUTHEASTERN NORTH DAKOTA...
  NORTHEASTERN LOGAN COUNTY IN SOUTHEASTERN NORTH DAKOTA...

* UNTIL 630 PM CDT

* AT 526 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 4 MILES SOUTHWEST OF PINGREE TO 4 MILES SOUTHEAST OF
  TAPPEN...MOVING SOUTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  JAMESTOWN...MEDINA...GACKLE...TAPPEN...STREETER...BUCHANAN...
  CLEVELAND...SPIRITWOOD...PINGREE...ELDRIDGE...WINDSOR...
  CRYSTAL SPRINGS AND CHASE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4663 9901 4663 9903 4662 9904 4647 9933
      4693 9969 4723 9903 4693 9844 4691 9844
TIME...MOT...LOC 2226Z 308DEG 18KT 4711 9896 4684 9956 

HAIL...1.00IN
WIND...60MPH
 
$$

SCHILD
3 follow-up statements
143 
WWUS53 KBIS 012243
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
543 PM CDT MON AUG 1 2016

NDC043-047-093-012330-
/O.CON.KBIS.SV.W.0203.000000T0000Z-160801T2330Z/
KIDDER ND-STUTSMAN ND-LOGAN ND-
543 PM CDT MON AUG 1 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EAST CENTRAL KIDDER...CENTRAL STUTSMAN AND NORTHEASTERN LOGAN
COUNTIES...

AT 543 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BUCHANAN TO 6 MILES SOUTHWEST OF MEDINA...MOVING
SOUTHEAST AT 20 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...MEDINA...GACKLE...BUCHANAN...CLEVELAND...SPIRITWOOD...
PINGREE...ELDRIDGE...WINDSOR AND CRYSTAL SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4663 9901 4663 9903 4662 9904 4653 9922
      4690 9957 4723 9903 4693 9844 4691 9844
TIME...MOT...LOC 2243Z 301DEG 19KT 4706 9887 4683 9940 

HAIL...1.50IN
WIND...60MPH
 
$$

SCHILD
350 
WWUS53 KBIS 012301
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
601 PM CDT MON AUG 1 2016

NDC043-047-012310-
/O.CAN.KBIS.SV.W.0203.000000T0000Z-160801T2330Z/
KIDDER ND-LOGAN ND-
601 PM CDT MON AUG 1 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL KIDDER AND
NORTHEASTERN LOGAN COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTHEASTERN NORTH DAKOTA.

LAT...LON 4663 9901 4663 9904 4693 9943 4723 9903
      4693 9844 4691 9844
TIME...MOT...LOC 2300Z 302DEG 25KT 4694 9887 

$$

NDC093-012330-
/O.CON.KBIS.SV.W.0203.000000T0000Z-160801T2330Z/
STUTSMAN ND-
601 PM CDT MON AUG 1 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR CENTRAL STUTSMAN COUNTY...

AT 600 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
JAMESTOWN...MOVING SOUTHEAST AT 30 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  JAMESTOWN AROUND 615 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE ELDRIDGE
AND WINDSOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4663 9901 4663 9904 4693 9943 4723 9903
      4693 9844 4691 9844
TIME...MOT...LOC 2300Z 302DEG 25KT 4694 9887 

HAIL...1.50IN
WIND...60MPH
 
$$

SCHILD
228 
WWUS53 KBIS 012315
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
615 PM CDT MON AUG 1 2016

NDC093-012330-
/O.CON.KBIS.SV.W.0203.000000T0000Z-160801T2330Z/
STUTSMAN ND-
615 PM CDT MON AUG 1 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHEASTERN STUTSMAN COUNTY...

AT 614 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JAMESTOWN...
MOVING SOUTHEAST AT 25 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...BUCHANAN...SPIRITWOOD AND ELDRIDGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4697 9900 4709 9878 4693 9844 4691 9844
      4672 9882
TIME...MOT...LOC 2314Z 311DEG 23KT 4687 9876 

HAIL...1.75IN
WIND...60MPH
 
$$

SCHILD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 3:43 PM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, Aug 1, 3:43 PM CDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
343 PM CDT MON AUG 1 2016

.UPDATE...
Issued at 341 PM CDT Mon Aug 1 2016

Severe thunderstorm watch 429 issued and valid until 11 pm cdt
Monday. Updates to text products imminent.

&&

.SHORT TERM...(This evening through Tuesday)
Issued at 221 PM CDT Mon Aug 1 2016

The latest water vapor imagery shows an upper low circulating over
central Manitoba with a couple of shortwave troughs migrating
through the cyclonic flow across central ND.

The main highlight in the short term period will be potential for
severe thunderstorms across the James River Valley through this
evening. Uncertainty remains on how things may/will evolve as high
resolution convective allowing models differing on this. Main
players are a surface front/density gradient situated over the
James River Valley with dewpoints in the lower 70s as opposed to
60F-65F farther west. A mid level/700mb shortwave was noted near
Fort Yates, and this is forecast to slide atop the cold front this
afternoon/evening. This is in line with the latest SPC outlook
today with large hail, damaging winds, and heavy rainfall the
main threats. This is the main area we are monitoring.

Otherwise, very little if any precipitation expected west,
although a jet streak was seen sliding across northeast MT into
south central Manitoba. The right entrance region could induce
enough vertical motion for an isolated non severe thunderstorm
west.

For tonight and Tuesday, shortwave ridging takes control behind
our departing upper low and shortwave trough. Tuesday will see a
brief return to dry weather with highs in the 80s under sunny
conditions.

.LONG TERM...(Tuesday night through Monday)
Issued at 221 PM CDT Mon Aug 1 2016

Active weather increases Tuesday night and is full control
Wednesday, as another upper low now located just off of Vancouver
Island is forecast to migrate along the US/Canadian border. SPC
Day 3 already indicating a Slight Risk for Severe Thunderstorms
for all but western ND. Minot, Bismarck, and Jamestown per NSharp
soundings are all uncapped by 21z, with ample cape and shear present
ahead of slightly negatively tilted trough and ahead of a sharp
cold front. Good chance for severe weather to unfold given the
current scenario and setup. Will add a mention of severe wording
in the gridded forecast.

Breezy and cooler Thursday behind the system with highs in the
70s.

The pattern remains progressive and active, with another
mid/upper level transitory shortwave ridge Thursday night through
Friday producing dry and tranquil conditions. Although broad
ridging remains for most of the weekend, there will be enough
instability for a slight chance mention, but dry most of the time.
The GFS and ECMWF agree that Monday looks to be the best chance
for thunderstorms across western and central ND.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 221 PM CDT Mon Aug 1 2016

A cold front was moving east through North Dakota early this
afternoon, extending from the northeast corner of the state to the
south central. Showers and thunderstorms will develop along this
front later this afternoon, mainly just west of the James River
Valley. A few low clouds are still hanging around KBIS and KJMS,
leading to intermittent MVFR ceilings. These clouds should continue
to lift in the next few hours, giving way to VFR conditions for the
rest of the period. The only exception will be over KJMS with any
heavier thunderstorms that form in the 20-22z time frame. Expect a
few hours of breezy north to northwest winds behind the front this
afternoon.

&&

.BIS Watches/Warnings/Advisories...
NONE.
&&

UPDATE...KS
SHORT TERM...KS
LONG TERM...KS
AVIATION...ZH
Hazardous weather outlook, Aug 1, 3:46 PM CDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
346 PM CDT MON AUG 1 2016

NDZ023-025-034>037-042-045>048-050-051-022100-
WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-
LOGAN-LA MOURE-MCINTOSH-DICKEY-
346 PM CDT MON AUG 1 2016 /246 PM MDT MON AUG 1 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED OVER SOUTH CENTRAL NORTH DAKOTA AND
THE JAMES RIVER VALLEY THROUGH EARLY TONIGHT. SOME SEVERE WITH
LARGE HAIL...DAMAGING WIND GUSTS...AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT THROUGH WEDNESDAY
NIGHT. SOME STORMS COULD BE SEVERE ALONG WITH HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ001>005-009>013-017>022-031>033-040-041-043-044-022100-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
346 PM CDT MON AUG 1 2016 /246 PM MDT MON AUG 1 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT THROUGH WEDNESDAY
NIGHT. SOME STORMS COULD BE SEVERE ALONG WITH HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

KS

In the hours before

Local storm report, Aug 1, 4:29 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
429 PM CDT MON AUG 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     HAIL             3 NE STRASBURG          46.16N 100.12W
08/01/2016  M1.25 INCH       EMMONS             ND   STORM CHASER

            HAIL ONGOING LAST 5 MINUTES.

&&

NHEINERT
Local storm report, Aug 1, 4:36 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
436 PM CDT MON AUG 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     FUNNEL CLOUD     1 W STRASBURG           46.13N 100.18W
08/01/2016                   EMMONS             ND   PUBLIC

            BRIEF FUNNEL CLOUD NEAR STRASBURG.

&&

NHEINERT
Local storm report, Aug 1, 4:37 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
437 PM CDT MON AUG 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     FUNNEL CLOUD     10 N STEELE             47.00N  99.92W
08/01/2016                   KIDDER             ND   BROADCAST MEDIA

            BRIEF FUNNEL CLOUD NORTH OF STEELE.

&&

NHEINERT
Local storm report, Aug 1, 4:38 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
438 PM CDT MON AUG 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     FUNNEL CLOUD     ROBINSON                47.14N  99.78W
08/01/2016                   KIDDER             ND   PUBLIC

            FUNNEL CLOUD REPORTED NEAR ROBINSON. FUNNEL WAS HALF
            WAY TO THE GROUND THEN LIFTED.

&&

NHEINERT
Local storm report, Aug 1, 4:50 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
450 PM CDT MON AUG 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             1 W ROBINSON            47.14N  99.80W
08/01/2016  E1.75 INCH       KIDDER             ND   PUBLIC

            GOLF BALL SIZE HAIL FELL NEAR ROBINSON.

&&

NHEINERT
Special weather statement, Aug 1, 4:52 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
352 PM MDT MON AUG 1 2016

NDZ041-042-044-012230-
ADAMS ND-HETTINGER ND-GRANT ND-
352 PM MDT MON AUG 1 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HETTINGER...
SOUTHWESTERN GRANT AND EAST CENTRAL ADAMS COUNTIES UNTIL 430 PM
MDT...

AT 352 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES SOUTH OF MOTT...MOVING EAST AT 20 MPH.

PENNY SIZE HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BENTLEY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
SOUTH CENTRAL NORTH DAKOTA.

LAT...LON 4609 10239 4629 10241 4636 10190 4609 10185
TIME...MOT...LOC 2152Z 262DEG 16KT 4620 10231

CJS

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 7:11 PM CDTSpecial Weather StatementBISBillings34 min
Jul 31, 7:11 PM CDTSevere Thunderstorm WarningBISMcLean, Mountrail, Ward64 min
Jul 31, 7:54 PM CDTSevere Thunderstorm WarningBISMountrail, Ward66 min
Jul 31, 8:16 PM CDTAreal Flood AdvisoryBISMountrail3 hr
Jul 31, 8:19 PM CDTSevere Thunderstorm WarningBISMcKenzie, Mountrail42 min
Jul 31, 8:28 PM CDTSpecial Weather StatementBISBurke32 min
Jul 31, 9:01 PM CDTSpecial Weather StatementBISWard29 min
Jul 31, 9:07 PM CDTSpecial Weather StatementBISRenville23 min
Jul 31, 9:13 PM CDTSpecial Weather StatementBISRenville32 min
Jul 31, 9:32 PM CDTSpecial Weather StatementBISMountrail28 min
Aug 1, 2:52 AM CDTSpecial Weather StatementBISGolden Valley38 min
Aug 1, 3:06 AM CDTSpecial Weather StatementBISBowman, Slope39 min
Aug 1, 3:29 AM CDTSpecial Weather StatementBISBillings, Golden Valley46 min
Aug 1, 3:45 AM CDTSpecial Weather StatementBISBowman, Slope45 min
Aug 1, 3:58 AM CDTSpecial Weather StatementBISWilliams32 min
Aug 1, 4:25 AM CDTSpecial Weather StatementBISAdams, Billings, Bowman, Hettinger, Slope, Stark50 min
Aug 1, 8:31 AM CDTSpecial Weather StatementBISGrant29 min
Aug 1, 2:53 PM CDTSpecial Weather StatementBISKidder52 min
Aug 1, 3:00 PM CDTSevere Thunderstorm WarningBISKidder, Stutsman45 min
Aug 1, 3:06 PM CDTSpecial Weather StatementBISWells24 min
Aug 1, 3:20 PM CDTSpecial Weather StatementBISEmmons25 min
Aug 1, 3:30 PM CDTSevere Thunderstorm WarningBISFoster, Kidder, Wells60 min
Aug 1, 3:46 PM CDTSevere Thunderstorm WarningBISFoster, Kidder, Stutsman, Wells44 min
Aug 1, 3:52 PM CDTSpecial Weather StatementBISEmmons23 min
Aug 1, 4:21 PM CDTSevere Thunderstorm WarningBISEmmons54 min
Aug 1, 4:23 PM CDTSevere Thunderstorm WarningBISFoster, Kidder, Stutsman, Wells67 min
Aug 1, 4:29 PM CDTAreal Flood AdvisoryBISKidder, Stutsman3 hr
Aug 1, 4:52 PM CDTSpecial Weather StatementBISAdams38 min
Aug 1, 5:30 PM CDTSpecial Weather StatementBISGrant30 min
Aug 1, 6:17 PM CDTSpecial Weather StatementBISSioux43 min
Aug 1, 6:26 PM CDTSevere Thunderstorm WarningBISLaMoure, Stutsman39 min
Aug 1, 6:43 PM CDTSpecial Weather StatementBISFoster32 min
Aug 1, 6:47 PM CDTSpecial Weather StatementBISDickey43 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.